# SDR SWAA2015030237010

- Difficulty date: February 7, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N609SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27929
- Aircraft time: 62,387 hours, 50,416 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 6555583
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 7 CTR FLAP TRACK FAIRING DELAMINATED FWD INBD CORNER AT PIVOT POINT.  REPAIRED FAIRING IAW SRM.
